全部 标题 作者
关键词 摘要


April 2013 critical care case of the month: too many diagnoses

Keywords: ground glass opacities , pulmonary edema , pneumonia , drug reaction , gemcitabine , cytomegalovirus , pallative care

Full-Text   Cite this paper   Add to My Lib

Abstract:

No abstract available. Article truncated at 150 words. History of Present Illness A 71 year old diabetic woman was admitted for 6-8 weeks of progressive dyspnea, non-productive cough, orthopnea, generalized edema and intermittent fevers. She has a history of living-related donor renal transplant from her husband in 1999 and was diagnosed with locally advanced pancreatic adenocarcinoma in October 2012. She was treated with insulin for diabetes; the immunosuppressants tacrolimus, mycophenolate and low-dose prednisone for her renal transplant; and weekly gemcitabine beginning in 11/2012 for her pancreatic cancer. Her course was complicated by left lower extremity deep venous thrombosis in January 2013 and she was treated with full dose enoxaparin at 1 mg/kg BID. She was tolerating her chemotherapy poorly with a myriad of complaints including fatigue, skin ulcerations, poor appetite, weakness, dysphagia, malaise, nausea and intermittent chest pains. Her most recent chemotherapy was held because of pancytopenia. She was admitted to our hospital in early March 2013 with …

Full-Text

comments powered by Disqus